Alert archive / North Carolina / River Flood Warnings in 2018

River Flood Warning 5, NWS Raleigh, NC

August 3, 2018Alamance County, North Carolina

NWS Raleigh, NC issued this river flood warning at Aug 3, 2018, 6:44 PM EDT for Alamance County, North Carolina. It took effect at Aug 3, 2018, 8:15 PM EDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Aug 3, 2018, 6:44 PM EDT (22:44 UTC)
In effect from
Aug 3, 2018, 8:15 PM EDT
Expired
Aug 4, 2018, 9:41 AM EDT
In force
13 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

County Alamance County, NC

The radar

The Raleigh/Durham radar (KRAX), 95 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Haw River at Haw River (HAWN7).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02096500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

273 
WGUS42 KRAH 032244
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
644 PM EDT Fri Aug 3 2018



...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...

  Haw River At Haw River affecting Alamance County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC001-041044-
/O.NEW.KRAH.FL.W.0005.180804T0015Z-180804T2318Z/
/HAWN7.1.ER.180804T0015Z.180804T0600Z.180804T1118Z.NO/
644 PM EDT Fri Aug 3 2018

The National Weather Service in Raleigh has issued a 

* Flood Warning for 
  The Haw River At Haw River.
* until Saturday evening, or until the warning is cancelled.
* At  6:30 PM Friday the stage was 16.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by this 
  evening and continue to rise to near 20.3 feet after midnight. 
  The river will fall below flood stage by Saturday morning.
* Impact...At 20.0 feet, There is significant overflow on the right 
  bank opposite the water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sat   Sun   Mon   Tue   Wed

Haw River
 Haw River        18  16.7 Fri 06 PM  17.7  11.7   7.1   4.8   3.8


&&

LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
          3604 7944 3613 7954         

$$
4 follow-up statements
315 
WGUS82 KRAH 040055
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
855 PM EDT Fri Aug 3 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Haw River At Haw River affecting Alamance County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC001-041255-
/O.EXT.KRAH.FL.W.0005.000000T0000Z-180805T0300Z/
/HAWN7.1.ER.180803T2303Z.180804T0600Z.180804T1500Z.NO/
855 PM EDT Fri Aug 3 2018

The Flood Warning continues for
  the Haw River At Haw River.
* At  8:30 PM Friday the stage was 20.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.4 feet by 
  after midnight. The river will fall below flood stage by late 
  Saturday morning.
* Impact...At 23.0 feet, Moderate flood stage. Flooding reaches the 
  base of the water treatment plant building.
* Impact...At 20.0 feet, There is significant overflow on the right 
  bank opposite the water treatment plant.
* Impact...At 18.0 feet, Overflow begins on both banks at the water 
  treatment plant. 


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sat   Sun   Mon   Tue   Wed

Haw River
  Haw River   18  20.3 Fri 08 PM    19.4  11.6   7.0   5.1   4.1


&&

LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
          3604 7944 3613 7954         

$$
623 
WGUS82 KRAH 041213
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
813 AM EDT Sat Aug 4 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Haw River At Haw River affecting Alamance County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC001-050013-
/O.EXT.KRAH.FL.W.0005.000000T0000Z-180805T0148Z/
/HAWN7.1.ER.180803T2303Z.180804T0316Z.180804T1348Z.NO/
813 AM EDT Sat Aug 4 2018

The Flood Warning continues for
  the Haw River At Haw River.
* At  7:45 AM Saturday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...At 20.0 feet, There is significant overflow on the right 
  bank opposite the water treatment plant.
* Impact...At 18.0 feet, Overflow begins on both banks at the water 
  treatment plant. 

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Haw River
 Haw River        18  18.7 Sat 08 AM  11.6   7.0   5.1   4.1      

&&

LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
          3604 7944 3613 7954         

$$
301 
WGUS82 KRAH 041234
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
834 AM EDT Sat Aug 4 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Haw River At Haw River affecting Alamance County

  Haw River Near Bynum affecting Chatham County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC001-050034-
/O.EXT.KRAH.FL.W.0005.000000T0000Z-180805T0136Z/
/HAWN7.1.ER.180803T2303Z.180804T0316Z.180804T1336Z.NO/
834 AM EDT Sat Aug 4 2018

The Flood Warning continues for
  the Haw River At Haw River.
* At  8:15 AM Saturday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...At 20.0 feet, There is significant overflow on the right 
  bank opposite the water treatment plant.
* Impact...At 18.0 feet, Overflow begins on both banks at the water 
  treatment plant. 

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Haw River
 Haw River        18  18.4 Sat 08 AM  11.8   7.6   5.1   4.1   3.5

&&

LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
          3604 7944 3613 7954         

$$

NCC037-050034-
/O.EXT.KRAH.FL.W.0006.000000T0000Z-180805T1108Z/
/BYNN7.1.ER.180804T0739Z.180804T1800Z.180804T2308Z.NO/
834 AM EDT Sat Aug 4 2018

The Flood Warning continues for
  the Haw River Near Bynum.
* At  8:16 AM Saturday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.6 feet by this
  afternoon. The river will fall below flood stage this evening.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It 
  floods pasturelands on the right bank and woodlands on the left.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Haw River
 Bynum            11  11.5 Sat 08 AM   9.4   7.0   5.7   5.0   4.6

&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$
415 
WGUS82 KRAH 041341
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
941 AM EDT Sat Aug 4 2018

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Haw River At Haw River affecting Alamance County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC001-041411-
/O.CAN.KRAH.FL.W.0005.000000T0000Z-180805T0136Z/
/HAWN7.1.ER.180803T2303Z.180804T0316Z.180804T1250Z.NO/
941 AM EDT Sat Aug 4 2018

The Flood Warning is cancelled for
  the Haw River At Haw River.
* At  9:31 AM Saturday the stage was 17.5 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at  8:50 AM Saturday.
* Forecast...The river will continue to fall to 11.8 feet by tomorrow
  morning.
* Impact...At 18.0 feet, Overflow begins on both banks at the water 
  treatment plant. 

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Haw River
 Haw River        18  17.5 Sat 10 AM  11.8   7.6   5.1   4.1   3.5

&&

LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
          3604 7944 3613 7954         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Aug 3, 4:12 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Aug 3, 4:12 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
412 PM EDT Fri Aug 3 2018

.SYNOPSIS...
The upper level trough over the Appalachians is expected to
gradually weaken through Saturday. Bermuda high pressure will build
in from the western Atlantic this weekend and early next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 350 PM Friday...

...Threat of flash flooding persists over the Piedmont...

The flash flooding risk is as expected becoming focused over
the Piedmont through mid-evening.

The large cluster of storms, referred to this morning over
eastern SC, has continued to surge north across our Sandhills
and southern Coastal Plain, now moving through the Raleigh and
Smithfield areas. New cell growth continued on the northward
moving outflow boundary at 50 mph. Thankfully, only modest
destabilization was able to occur out ahead of this feature, and
focused on the western Piedmont. This is where there was less in the
way of showers earlier and there were some breaks in the overcast.
Still, the MLCapes have only been able to achieve 800 to 1200 J/KG,
with only 500 J/KG in the NE Coastal Plain were low clouds/showers
persist. The western edge of the outflow boundary has slowed and set
up from the SW Piedmont (just east of KCLT) northeast near KRDU.
With the highest CAPES now to the west and north of this outflow,
expect that the storm development along and north of this outflow.
The boundary may set up in a SW-NE fashion with training of storms
along the boundary as it slows down in it's progression through the
Piedmont through late afternoon and early evening. Additional
convection to the west will also move ENE converging with the
aforementioned convection. The Flash Flood Watch alignment and
timing appears in good shape through 800 PM. (FFG)values have
lowered to 1.5 to 1.8 inches/3 hours in many areas, less than 1 inch
in an hour in the Watch area. Stabilization in the SE will follow
the storms up the Coastal Plain ending the storm threat there
earlier.

Once the showers and thunderstorms begin to weaken and move on to
the north mid-evening, only a chance POP will continue overnight.
It appears the threat of widespread flash flooding will finally come
to an end.

Since we are not as unstable due to the persistent showers and
clouds this morning, any severe wind event will be isolated.
However, we may again have to be more liberal in the issuance
of SVR in the wet urban areas given the saturated soil. It may only
take 40 mph to blow down trees in this anomalously wet situation as
compared to 58-60 mph for near normal antecedent soil conditions in
early August. This was the case on Thursday as 30+ calls of trees
being blow over in the Winston-Salem area occurred with 35-40 mph
wind gusts in thunderstorms that occurred after 2-5 inches of rain
had fallen in the previous 48 hours.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
As of 350 PM Friday...

As the trough continues to lift out, only a weak low level trough
reflection will be left to focus continued very high dew point air.
However, PW's are expected to drop off as drier air in the mid
levels works into the far NW zones. Expect plenty of low stratus
giving way to partly sunny skies Saturday. Scattered afternoon
thunderstorms are forecast, especially over the eastern Piedmont to
the Sandhills along the surface trough. Highs return to the 85-90
range. Lows Saturday night with partly cloudy skies 68-74.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 415 PM Friday...

On Sunday the subtropical ridge will center over the southeastern
United States with heights around 595dm. PWATs as the ridge builds
in do fall to below 1.5" across the north with values much higher
towards KFAY (around 1.9"). This will equate to a higher chances
of showers and thunderstorms towards the coast (esp. if the sea
breeze can move inland) with lower chances towards the
northwestern zones.

Early next week the ridge will then pull west with an upper level
weakness moving across the Ohio Valley. By Tuesday a trough
axis will setup across central North Carolina with PWATs back up
between the 1.8" and 2.0" range. This will allow for a return
to a more robust amount of coverage Tuesday afternoon.
Wednesday, another upper level disturbance will move east across
southern Canada allowing for a longer wave length trough to
setup over the east coast of the United States. As this happens
the chance of precipitation will continue to increase with highs
in the upper 80s.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
As of 155 PM Friday...

Periods of MVFR to IFR VSBYS and MVFR CIGS are expected through
00z/Sat. A return to generally MVFR to VFR conditions are
forecast between 00z and 06z/Sat. Rapid development of low stratus
(LIFR) expected overnight through 12z/Sat., gradually lifting
to MVFR and VFR CIGS through 18z.

Looking beyond 18z Sat, generally MVFR CIGS expected to become
VFR through Saturday night, with predominate VFR VSBYS. However,
there is a chance of MVFR CIGS and VSBYS in the afternoon
and early evening Saturday and Sunday.

Generally VFR conditions expected early next week, with widely
scattered to scattered storms in the afternoon and evening hours
Monday through Wednesday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 8 PM EDT this evening for NCZ007>010-
021>026-038>041-073>076-083-084.

&&

SYNOPSIS...Badgett
NEAR TERM...Badgett
SHORT TERM...Badgett
LONG TERM...Haines
AVIATION...Badgett
Hazardous weather outlook, Aug 3, 4:00 PM EDT, 2 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
400 PM EDT Fri Aug 3 2018

NCZ011-027-028-042-043-077-078-085-086-088-089-042000-
Halifax-Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke-
Cumberland-Sampson-
400 PM EDT Fri Aug 3 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms will gradually move north and taper off
through early evening. Locally heavy rain and gusty wind will
accompany the storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>010-021>026-038>041-073>076-083-084-042000-
Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange-
Durham-Franklin-Davidson-Randolph-Chatham-Wake-Stanly-Montgomery-
Moore-Lee-Anson-Richmond-
400 PM EDT Fri Aug 3 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PWB

In the hours before

Special weather statement, Aug 3, 5:39 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
539 PM EDT FRI AUG 3 2018

NCZ007-008-032245-
Person NC-Granville NC-
539 PM EDT FRI AUG 3 2018

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT PERSON AND
NORTHWESTERN GRANVILLE COUNTIES UNTIL 645 PM EDT...

At 538 PM EDT, Doppler radar was tracking an area of showers and
thunderstorms with heavy rain over Leasburg, or 8 miles north of
Prospect Hill, moving east at 15 mph.

Heavy rain and minor flooding will be possible with these showers
and storms.

Locations impacted include...
Roxboro, Concord, Bethel Hill, Bushy Fork, Hyco Lake, Moriah, Mayo
Reservoir, Hyco Marina, Berea and Surl.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with the heavier showers and
storms, and may lead to localized flooding. Do not drive your
vehicle through flooded roadways.

&&

LAT...LON 3622 7872 3622 7880 3624 7880 3625 7915
      3653 7914 3654 7902 3654 7866
TIME...MOT...LOC 2138Z 255DEG 15KT 3637 7917

WSS
Local storm report, Aug 3, 6:07 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
607 PM EDT FRI AUG 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     FLASH FLOOD      1 NE ELON COLLEGE       36.10N 79.50W
08/03/2018                   ALAMANCE           NC   EMERGENCY MNGR

            A REPORT RELAYED BY THE STATE EOC THAT 4-5
            ROADS IN ELON ARE UNDERWATER, AND MOBILE
            HOMES ARE BEING EVACUATED.

&&

JFD
Local storm report, Aug 3, 6:19 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
619 PM EDT FRI AUG 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     1 ESE RESEARCH TRIANGLE 35.87N 78.83W
08/03/2018                   WAKE               NC   911 CALL CENTER

            TREE DOWN AT SLATER RD AND CARRINGTON MILL
            BLVD.

&&

JFD
Local storm report, Aug 3, 6:22 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
622 PM EDT FRI AUG 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     2 W KNIGHTDALE          35.80N 78.52W
08/03/2018                   WAKE               NC   911 CALL CENTER

            TREE DOWN AT HODGE RD AND KNIGHTDALE BLVD.

&&

JFD
Local storm report, Aug 3, 6:25 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
625 PM EDT FRI AUG 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     5 ENE FUQUAY-VARINA     35.62N 78.72W
08/03/2018                   WAKE               NC   911 CALL CENTER

            POWER LINES DOWN AT 3805 AIR PARK RD.

&&

JFD
Local storm report, Aug 3, 6:28 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
628 PM EDT FRI AUG 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     3 SSW LAKE WHEELER      35.66N 78.74W
08/03/2018                   WAKE               NC   911 CALL CENTER

            TREE DOWN ON OPTIMIST FARM RD AT BOSTIAN DR.

&&

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:42 PM EDTAreal Flood WarningRAHGuilford, Randolph3 hr
Aug 2, 9:43 PM EDTSpecial Weather StatementRAHAnson, Stanly62 min
Aug 2, 9:53 PM EDTAreal Flood WarningRAHDavidson, Forsyth12 hr
Aug 2, 10:48 PM EDTSpecial Weather StatementRAHMontgomery, Randolph, Richmond57 min
Aug 3, 1:01 AM EDTSpecial Weather StatementRAHWake74 min
Aug 3, 1:36 AM EDTSpecial Weather StatementRAHPerson39 min
Aug 3, 2:07 AM EDTSpecial Weather StatementRAHDurham38 min
Aug 3, 2:09 AM EDTSpecial Weather StatementRAHWake51 min
Aug 3, 9:44 AM EDTAreal Flood WarningRAHDavidson27 hr
Aug 3, 1:10 PM EDTAreal Flood AdvisoryRAHChatham, Hoke, Lee, Moore, Richmond2 hr
Aug 3, 1:29 PM EDTSpecial Weather StatementRAHHoke, Scotland61 min
Aug 3, 1:37 PM EDTSpecial Weather StatementRAHCumberland53 min
Aug 3, 2:13 PM EDTSpecial Weather StatementRAHSampson62 min
Aug 3, 2:17 PM EDTSpecial Weather StatementRAHLee43 min
Aug 3, 2:27 PM EDTSpecial Weather StatementRAHHarnett48 min
Aug 3, 2:43 PM EDTSpecial Weather StatementRAHHarnett62 min
Aug 3, 2:46 PM EDTAreal Flood AdvisoryRAHChatham, Harnett, Johnston, Lee, Wake107 min
Aug 3, 2:50 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Harnett, Johnston, Lee, Orange and 1 more40 min
Aug 3, 2:53 PM EDTSpecial Weather StatementRAHJohnston, Wayne67 min
Aug 3, 2:59 PM EDTSpecial Weather StatementRAHChatham, Lee46 min
Aug 3, 3:24 PM EDTAreal Flood AdvisoryRAHJohnston, Wake, Wayne97 min
Aug 3, 3:30 PM EDTSpecial Weather StatementRAHDurham45 min
Aug 3, 3:33 PM EDTSpecial Weather StatementRAHWake42 min
Aug 3, 4:10 PM EDTSpecial Weather StatementRAHWilson35 min
Aug 3, 4:13 PM EDTAreal Flood AdvisoryRAHAnson, Montgomery, Stanly70 min
Aug 3, 4:30 PM EDTSpecial Weather StatementRAHDavidson60 min
Aug 3, 4:34 PM EDTSpecial Weather StatementRAHMontgomery41 min
Aug 3, 4:47 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph43 min
Aug 3, 4:51 PM EDTSpecial Weather StatementRAHEdgecombe54 min
Aug 3, 4:59 PM EDTAreal Flood AdvisoryRAHAlamance, Guilford, Orange2 hr
Aug 3, 5:01 PM EDTAreal Flood AdvisoryRAHDavidson, Randolph119 min
Aug 3, 5:06 PM EDTFlash Flood WarningRAHAlamance, Orange3 hr
Aug 3, 5:13 PM EDTFlash Flood WarningRAHDavidson, Guilford, Randolph72 min
Aug 3, 5:34 PM EDTSpecial Weather StatementRAHRandolph56 min
Aug 3, 5:39 PM EDTSpecial Weather StatementRAHPerson66 min
Aug 3, 6:53 PM EDTAreal Flood AdvisoryRAHDavidson, Montgomery, Randolph, Stanly2 hr

Nearby

River Flood Warnings in North Carolina, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.